Translator Disclaimer
June 2016 Approximation in weighted rearrangement invariant Smirnov spaces
Sadulla Z. Jafarov
Author Affiliations +
Tbilisi Math. J. 9(1): 9-21 (June 2016). DOI: 10.1515/tmj-2016-0002

Abstract

In the present work, we investigate the approximation problems in weighted rearrangement invariant Smirnov spaces. We prove a direct theorem for polynomial approximation of functions in certain subclasses of weighted rearrangement invariant Smirnov spaces

Citation

Download Citation

Sadulla Z. Jafarov. "Approximation in weighted rearrangement invariant Smirnov spaces." Tbilisi Math. J. 9 (1) 9 - 21, June 2016. https://doi.org/10.1515/tmj-2016-0002

Information

Received: 25 February 2014; Accepted: 15 November 2015; Published: June 2016
First available in Project Euclid: 12 June 2018

zbMATH: 1333.30051
MathSciNet: MR3456780
Digital Object Identifier: 10.1515/tmj-2016-0002

Subjects:
Primary: 30E10
Secondary: 41A10, 41A25, 46E30

Rights: Copyright © 2016 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.9 • No. 1 • June 2016
Back to Top